Life Extension Forums




Adverse Event with Advanced Anti-Adipocyte with Meratrim + Irvingia

Author Message
 Posted 6/26/2014 10:41:21 AM
Spectator

SpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectator

Status: Member
Group: Forum Members
Last Login: 8/3/2014 1:08:23 PM
Posts: 1, Visits: 10
Just wanting to give the heads up here.  I'm an exercise physiologist and typically purchase supplements for weight loss or reducing inflammation to try myself and see if I have any bad reactions.  In the last few years, so many folks have complained to me about gastric distress from these categories of supplements (garlic, curcumin, rhodiola, etc), and so when I read a good study in support of one of these supps, I now buy them and try them out first.

I read a new (2013) study out of UC Davis on this product, which was well controlled, and even though I had given the thumbs down on irvingia a couple of years ago due to lack of effectiveness, I wasn't up to pace on meratrim before this study.  I decided to order and try it.

I received it yesterday (June 25, 2014), and following the directions, took one capsule one-half hour before dinner last night.  My dinner was left overs from a homemade dinner the night before, so the food was not spoiled and I had already eaten it without problems (cuban meatballs in tomato sauce with zucchini "noodles", blueberries and a quarter cup plain, homemade yogurt for dessert).  90 minutes after taking the capsule and eating, I became extremely nauseated and vomited 5 times in the next 2.5 hours.  The vomiting was more violent than I'd previously ever experienced; my body was not having it!  The last time I vomited, I could taste the powder of the supplement coming up.  I can also say that I was not getting sick.  I am fine today, except for feeling wasted from the experience, and have eaten without any consequences.

When they say nausea might be a side-effect, believe them!
Post #13240
Add to Twitter Add to Facebook
 Posted 7/9/2014 5:49:06 AM
Forum Coordinator

Forum Coordinator

Status: LE Employee
Group: Managers
Last Login: 2 hours ago
Posts: 2,003, Visits: 7,415
Jerzeybird, your comments were forwarded to the appropriate parties at Life Extension.  This is the first incidence of this reaction that has been brought to my attention. It is impossible to say whether the product indeed caused the symptoms, but please return it to Life Extension for a refund. You are also welcome to contact the Advisor line at 1 800 226 2370.

D Dye
Moderator


Tags:
Post #13299
Add to Twitter Add to Facebook
 Posted 7/19/2014 11:38:40 AM
Supporter

SupporterSupporterSupporterSupporterSupporterSupporterSupporterSupporterSupporter

Status: Member
Group: Forum Members
Last Login: 12/6/2014 4:21:48 PM
Posts: 51, Visits: 321
Well at least you lost weight..........LOLTongue
Post #13353
Add to Twitter Add to Facebook


Similar Topics

Expand / Collapse

Reading This Topic

Expand / Collapse